# SDR 9WGA2022012158101

- Difficulty date: January 21, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N581SN
- Make and model: Doug MD-11F
- Aircraft serial: 48581
- Aircraft time: 93,996 hours, 14,624 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Solenoid
- Part number: 2215303
- Part serial: UL001
- Condition: Inoperative
- Location: Nr 3 Engine
- Part time: 93,996 hours, 14,624 cycles
- Component: Pump
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HYDRAULICS 1, 2 & 3 LEFT PUMPS OFF AFTER TAKE OFF.  FOLLOWED FIM 29-10-24-00, NOTED #3 ENG RH PUMP DEPRESSURIZATION SOLENOID AT FAULT. REPLACED SOLENOID IAW AMM 29-11-21. OPS AND LEAK CHECKS GOOD.
